# SDR 2004FA0000424

- Difficulty date: May 29, 2004
- Submitted: May 29, 2004
- Operation: General aviation
- Aircraft: N734BZ
- Make and model: Cessna 172N
- Aircraft serial: 17268738
- Aircraft time: 3,695 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 05131092956
- Condition: Corroded
- Location: Firewall
- Part time: 3,695 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND POPPED RIVET HEADS IN FIREWALL DOUBLERS, REMOVED DOUBLERS FOUND EXFOLIATION EXCEEDING 40 PERCENT THICKNESS ON BACK SIDE OF DOUBLERS, REPLACED DOUBLER, RECOMMEND CLOSE INSPECTION OF RIVET HEADS IN THIS AREA.
